# SDR DALA2018010500128

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 60,322 hours, 22,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT INOPERATIVE AT ROW 28 RT.  FOUND A CUT WIRE IN CEILING,  WRE 0108-24, THE WIRE WAS REPAIRED IAW SWPM 20 -10 -00,  OPS CHECKED GOOD.
